MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 3MMX25MM; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 3MMX25MM; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number M003SFD030250
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during procedure for stenting an aneurysm located in the left internal carotid artery (ica) in the petrous segment, the stent (subject device) became locked into the outer delivery catheter and partially deployed.Thus, the forward pressure stretched the distal part of the delivery catheter.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.As per the additional information, the device was confirmed to be in good condition after unpacking and preparation, the patient¿s anatomy was severely tortuous.It is probable that the delivery catheter was damaged during the clinical procedure due to the severe tortuosity causing the difficulty to deploy the stent and the partial stent deployment.Therefore, an assignable cause of procedural factors will be assigned to this investigation.
 
Event or Problem Description

Brand Name
SURPASS STENT DELIVERY SYSTEM 3MMX25MM
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8303080
Report Number3008881809-2019-00038
Device Sequence Number18843876
Product Code OUT
UDI-Device Identifier07613252648765
UDI-Public07613252648765
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2019
Device Catalogue NumberM003SFD030250
Device Lot Number20934483
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR